Electron. J. Diff. Eqns., Vol. 2009(2009), No. 104, pp. 1-8.

Error evaluation of approximate solutions for sum-difference equations in two variables

Baburao G. Pachpatte

This article presents estimates for the approximation of solutions of certain sum-difference equations in two independent variables with given initial conditions. A fundamental finite difference inequality with explicit estimate is used to establish our results.

Submitted June 8, 2009. Published August 27, 2009.
Math Subject Classifications: 26D10, 39A10, 65R20, 45G10.
Key Words: Approximate solutions; sum-difference equation; finite difference inequality.

Show me the PDF file (193 KB), TEX file, and other files for this article.

Baburao G. Pachpatte
57 Shri Niketan Colony, Near Abhinay Talkies
Aurangabad 431 001 (Maharashtra), India
email: bgpachpatte@gmail.com

Return to the EJDE web page